# SDR SIMA201201105

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 18,386 hours, 15,766 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sleeve
- Part number: LA815137
- Condition: Defective
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3302 THE CREW REPORTED THAT ON APPROACH THEY DECLARED AN EMERGENCY FOR A WING ANTI-ICE FAIL FOLLOWED BY A BLEED 2 VALVE FAIL. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE. CMC POSTED WING 1 LEAK REPLACED COUPLINGS AT LEFT DUAL TEMP CONTROL VALVE NORMAL PACK OPERATION EMB 145 AMM 21-51-00.  OPERATIONAL TEST OF ANTI-ICING SYSYTEM IAW EMB 145 AMM 30-00-00 CHECKS GOOD.  BLEED 2 VALVE CHECKS GOOD EMB AMM 36-11-05.  REMOVED AND REPLACED COUPLING GOING TO HEAT EXCHANGER IAW EMB 145 AMM 21-51-00.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 21-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
